# SDR SWIA201642304

- Difficulty date: June 15, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 33,968 hours, 28,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OPENING FLOOR SILL HAS CORROSION AROUND NUT PLATE HOLES.  R & R CARGO DOOR LOWER FLOOR SILL IAW REO.
